# SDR ASAA2015092513191

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 30,679 hours, 8,969 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL CONT CAB ZONE TEMP LIGHT CAME ON WHEN MASTER CAUTION LIGHT RESET PUSHED LIGHT WENT OUT.  ACFT GROUNDED.  NR 2 ZTC LOGGED FLT DECK TRIM VALVE - BITE TEST GOOD - FAULT RESET.
